# SDR C41R201204240001

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station C41R727N
- Aircraft: N798RG
- Make and model: Pilats PC1247
- Aircraft serial: 798
- Aircraft time: 1,577 hours, 1,224 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,577 hours, 1,224 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Rotor
- Condition: Separated
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 260926
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION, WHILE PERFORMING A WHEEL BEARING LUBRICATION INTERVAL, TECH FOUND THE RT MLG BRAKE CALIPER OUTER BRAKE ROTOR HAD SEPARATED IN TO 2 SEPARATE SECTIONS. PILOT AND TECH DID NOT REPORT ANY DEGRADED BRAKING CHARACTERISTICS DURING TAXI, TAKEOFF, OR LANDING.  THERE ARE 3 BRAKE ROTORS IN THE CALIPER.  TECH COMPLETED VISUAL ON THE MIDDLE AND INBD UNITS. NDN LT MLG SHOWED NO DEFECTS. NEW BRAKE CALIPER WAS ORDERED AND INSTALLED.
